# SDR AALA200810320

- Difficulty date: November 13, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 56,388 hours, 30,136 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Frame
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER, LEADING EDGE FORMER CRACKED IN RADIUS AT FORWARD SPAR ATTACH FASTENER RIGHT SIDE ZFS 49.625.  REPAIRED PER AARD 55-30-00-2.
